Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had shingles previously. Took vaccine. Within a month rashes with small bumps occured all over body. What could it be?

I have had episodes of shingles in the past six years. I got the shingles vaccine on Aug. 30th 2012, within a month there after I noticed itchy skin then developing to a rash with small bumps in blotches one each shoulder, one on back over spine , one over sternum seemingly in a circle path around my shoulder area also around my hair line and now some on my cheeks and forehead . As this eventually seemed to subside or like dry up, then reoccurred on biceps and inner elbow and wrist joints. Now seems to be building up again on chest. This has been since Aug. My rash most resembles the shingles pictures, but not the extreme cases. I did not have severe pain but more of a burning sensation and itching. What do you think?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello.Are you referring shingles to chicken pox or herpes zoster.Most of the times Herpes zoster(in lay man's terms shingles) is a one time episode, unless you are severely immunocompromised. Vaccine has no role in causing or preventing shingles. The rash that you have may be totally different-check with your dermatologist for a complete solution.A skin biopsy may be required to confirm.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor